Doctor gave 21 year old 30mg 1 week samples then 60mg next week since taking 60mg experiencing dilated pupils
Yes, serotonin/ norepinephrine reuptake inhibitors such as Cymbalta can cause pupils to dilate. There are other causes as to why the pupils could dilate. I would consult the prescribing doctor as soon as is possible. She may need to have her blood pressure checked as well. If you are concerned about illicit drug use, please consult the doctor as soon as possible.
Hello Focusgirl. I am on cymbalta and just as this girl, not certain if it is you taking the medication or a family member or a friend. So, I began again, for I stopped it for almost four months, just this past week. also on 30mg and am now on 60mg. Identical to you or friend. I am alot older than 21. But, knowing this drug, myself, I've never experienced dilated pupils. Blurred vision is known as a side-effect, but not common either. Please, what I am saying is only my expierence with cymbalta and my own knowledge of this drug. Very possible and most probably is a reaction, that could very well be, meaning the dilated pupils. Could also be an interaction of another medication, unless this of coursemeaning cymbalta is the only med you're taking. I'd put a call into your dr. have her or him give thier advice. Just curious, how soon after taking the cymbalta did the pupils begin to dilate? After say two or three days or was it almost immediate, instead of gradual. I hope that once you find out, please post again, for I am always curious regarding medications, especialy the ones that I am taking. Hope that you begin to feel better, cymbalta is fast becoming a medication that is truly helping many of us, and not all with the same symptons and illness. Thanks for your question, its a interesting one for me.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 21 Sep 2011 • 1 answer
Posted 24 Jun 2012 • 1 answer
Posted 19 Nov 2012 • 6 answers
Posted 15 Oct 2013 • 1 answer